# SDR L1GA200000310

- Difficulty date: September 29, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 79,792 hours, 73,210 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 59724381
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN LANDING GEAR DOUBLER ON THE UPPER SURFACE OF THE WING HAD EXFOLIATION AND DELAMINATION NOTED.
